# SDR SWAA2023020182731

- Difficulty date: December 17, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED FWD FACE BS500B AT LEVEL STR26L FWD CARGO COMPARTMENT 2022-695460<[01] REPLACED ANGLE - CLIP LOCATED BS500B AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 143A7505; SHEET 75; REV. - SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED ANGLE - CLIP LOCATED BS500B AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 143A7505; SHEET 75; REV. -  SEE INDIVIDUAL SING-OFF BELOW
